# SDR GTIA010214

- Difficulty date: April 22, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Lack Of Lube
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACY - FLT 1143 - APPROX 3 MINUTES AFTER STARTING APU INFLIGHT, APU OIL TEMP HIGH LIGHT CAME ON.  PERFORMED QRH PROCEDURES VRF.  DIVERTED TO ACY, NO OVERWEIGHT LANDING.  SERVICED APU OIL IAW 12-12-01.  SYSTEM OPS CHECK GOOD PER MM.  (M)
